# SDR 9624139959

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAIL COMPARTMENT EMERGENCY LIGHTS WERE INOPERATIVE.  REPAIRED A WIRE SHORTED TO THE CATWALK.  CHECKED OK.
